# SDR AALA20021494

- Difficulty date: October 1, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME STATION 1174 IS CRACKED BELOW LONGERON 6L.  INSTALLED SPACER AND DOUBLER AT STATION 1174 AND 6L PER AARD 53-10-00-30.  (M)
